# SDR R61A20100420

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 5,802 hours, 4,062 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Overwing Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT OWD MSG IN FLIGHT.  MAINTENANCE RESET THE INDICATION PER EMB AMM.  ENGINEERING INSTRUCTION ISSUED TO VERIFY RIG OF RT OWD AND SWITCH.
